# SDR A6WA200440223

- Difficulty date: December 19, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 4,661 hours, 4,910 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 450
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 2,895 hours, 2,702 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

MACH TRIM CAUTION MESSAGE IN FLIGHT.  COMPLIED WITH QRH, MESSAGE RE-OCCURRED.  REMOVED AND REPLACED HORIZONTAL STAB TRIM CONTROL UNIT.  OPS CHECK GOOD.
